# SDR 95ZZZX6305

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Constant Aviation, LLC, repair station WC7R346J
- Aircraft: N858LG
- Make and model: Beech 58
- Aircraft serial: TH518
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Pc Board
- Part number: 58364027601
- Condition: Burned
- Location: Flap Position
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED A RED GLOW AND BURNING SMELL BEHIND THROTTLE QUADRANT.  FOUND CIRCUIT BOARD FOR FLAP POSITION INDICATOR BURNED.  CIRCUIT BOARD IS MOUNTED TO AN ALUMINUM RAIL BEHIND THROTTLE QUADRANT.  RESISTOR ON CIRCUIT BOARD WAS CHARRED. SUSPECT FAILURE OF RESISTOR.  NO OTHER DAMAGE OR DEFECTS NOTED.  INSTALLED NEW CIRCUIT BOARD AND FLAP POSITION INDICATOR.  OPERATIONAL CHECK GOOD.
